Affordable Access

Access to the full text

Regularity for commutators of the local multilinear fractional maximal operators

Authors
  • Zhang, Xiao1
  • Liu, Feng1
  • 1 Shandong University of Science and Technology, Shandong 266590 , (China)
Type
Published Article
Journal
Advances in Nonlinear Analysis
Publisher
De Gruyter
Publication Date
Dec 08, 2020
Volume
10
Issue
1
Pages
849–876
Identifiers
DOI: 10.1515/anona-2020-0162
Source
De Gruyter
Keywords
License
Green

Abstract

In this paper we introduce and study the commutators of the local multilinear fractional maximal operators and a vector-valued function b⃗ = (b1, …, bm). Under the condition that each bi belongs to the first order Sobolev spaces, the bounds for the above commutators are established on the first order Sobolev spaces.

Report this publication

Statistics

Seen <100 times